Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 236, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 6:14 PM CDT for 4 counties in Missouri. It was in force for 61 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 6:14 PM CDT (23:14 UTC)
- Expired
- May 27, 2017, 7:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:24 PM CDT | HAIL 0.88 | Republic, MO | NICKLE SIZE HAIL AT TT AND N. |
| May 27, 6:24 PM CDT | HAIL 1 | 4 S Ash Grove, MO | 1.00 INCH HAIL. |
| May 27, 6:27 PM CDT | TSTM WND GST 56 | 5 Sse Willard, MO | 56 MPH WIND GUST DURING THUNDERSTORM AT ASOS STATION SGF, SPRINGFIELD, MO. |
| May 27, 6:29 PM CDT | TSTM WND DMG | 1 S Republic, MO | SPOTTER IS 1 MILES S OF REPUBLIC, MO (GREENE COUNTY) [37.109/-93.481] -- MEASURED 69 MPH WIND. 3-4 INCH BRANCHES BROKEN. POWER IS OUT IN SOUTHWEST REPUBLIC. |
| May 27, 6:30 PM CDT | TSTM WND DMG | Fremont Hills, MO | PICTURE FROM SOCIAL MEDIA SHOWED SEVERAL TREES DOWN IN A NEIGHBORHOOD. |
| May 27, 6:30 PM CDT | HAIL 0.75 | 2 Nne Battlefield, MO | PENNY SIZE HAIL. |
| May 27, 6:38 PM CDT | TSTM WND DMG | Bois D'Arc, MO | CITIZEN REPORTED 6-12 INCH TREE DOWN ON FR 78 JUST SOUTH OF FR 78 & FR 71. |
| May 27, 6:43 PM CDT | TSTM WND DMG | Nixa, MO | MULTIPLE 6-12 INCH TREE LIMBS DOWNED ALSO HAM RADIO ANTENNA DESTROYED IN SE NIXA, CHRISTIAN COUNTY. |
| May 27, 6:45 PM CDT | TSTM WND DMG | Pierce City, MO | POWER OUTAGE PIERCE CITY - SPRUCE STREET AREA - TREE BLOWN OVER. |
| May 27, 6:46 PM CDT | TSTM WND DMG | 1 S Republic, MO | SECOND WIND GUST MEASURED 63 MPH. POWER STILL OUT IN SOUTH REPUBLIC. LOW LYING AREAS STARTING TO FLOOD. MANY BRANCHES DOWN. |
| May 27, 6:47 PM CDT | TSTM WND DMG | 2 N Pierce City, MO | LARGE TREE DOWN BLOCKING HWY 97 2 MILES NORTH OF PIERCE CITY IN LAWRENCE COUNTY BLOCKING HWY NORTH AND SOUTH. |
| May 27, 6:52 PM CDT | TSTM WND DMG | 1 S Nixa, MO | SLEEPY HOLLOW SUBDIVISION IN NIXA CHRISTIAN COUNTY...NUMEROUS POWER OUTAGES...LOTS OF TREE DAMAGE AND LAWN ITEMS BLOWN AROUND ON TRACKER RD. |
| May 27, 7:10 PM CDT | TSTM WND DMG | 2 Nw Monett, MO | GETTING NUMEROUS REPORTS OF TREES DOWN - HWY PP 2 MILES NORTH OF HWY 37 BETWEEN MONETT AND PIERCE. |
| May 27, 7:15 PM CDT | TSTM WND DMG | Battlefield, MO | BATTLEFIELD FIRE REPORTED MULTIPLE TREES DOWN ACROSS BATTLEFIELD FROM WEST TO EAST. FR 137 AND GRAY ROCK TREE DOWN APPROXIMATELY 15-20 INCHES. TREE INTO HOUSE AT 5924 S. HILLTOP, AND REQUESTING HWY DEPARTMENT ASSISTANCE. BATTLEFIELD STATION 1 IS ALSO EXPERIENC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
787
WUUS53 KSGF 272314
SVRSGF
MOC043-077-109-209-280015-
/O.NEW.KSGF.SV.W.0236.170527T2314Z-170528T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
614 PM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northern Christian County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
Lawrence County in southwestern Missouri...
Southern Greene County in southwestern Missouri...
* Until 715 PM CDT
* At 614 PM CDT, a severe thunderstorm was located near Billings, or
near Republic, moving east at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Monett... Aurora...
Battlefield... Mount Vernon...
Rogersville... Strafford...
Marionville... Clever...
Sparta... Pierce City...
Billings... Highlandville...
Fremont Hills... Miller...
Verona... Brookline...
This includes Interstate 44 between mile markers 38 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3694 9406 3728 9383 3727 9307 3693 9306
3693 9403
TIME...MOT...LOC 2314Z 281DEG 45KT 3712 9360
HAIL...1.25IN
WIND...60MPH
$$
Burchfield3 follow-up statements
584
WWUS53 KSGF 272326 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
626 PM CDT SAT MAY 27 2017
MOC043-077-109-209-280015-
/O.CON.KSGF.SV.W.0236.000000T0000Z-170528T0015Z/
Christian MO-Stone MO-Lawrence MO-Greene MO-
626 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN CHRISTIAN...NORTHERN STONE...LAWRENCE AND SOUTHERN
GREENE COUNTIES...
At 626 PM CDT, a severe thunderstorm was located over Battlefield,
moving east at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Monett... Aurora...
Battlefield... Mount Vernon...
Rogersville... Strafford...
Marionville... Clever...
Sparta... Pierce City...
Billings... Highlandville...
Fremont Hills... Miller...
Verona... Brookline...
This includes Interstate 44 between mile markers 38 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3694 9406 3728 9383 3727 9307 3693 9306
3693 9403
TIME...MOT...LOC 2326Z 281DEG 45KT 3709 9341
HAIL...1.25IN
WIND...60MPH
$$
Burchfield812
WWUS53 KSGF 272346
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
646 PM CDT SAT MAY 27 2017
MOC043-077-109-209-280015-
/O.CON.KSGF.SV.W.0236.000000T0000Z-170528T0015Z/
Christian MO-Stone MO-Lawrence MO-Greene MO-
646 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN CHRISTIAN...NORTHERN STONE...LAWRENCE AND SOUTHERN
GREENE COUNTIES...
At 645 PM CDT, a severe thunderstorm was located over Nixa, moving
east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters. These storms have downed trees
across the warned area.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Monett... Aurora...
Battlefield... Mount Vernon...
Rogersville... Strafford...
Marionville... Clever...
Sparta... Pierce City...
Billings... Highlandville...
Fremont Hills... Miller...
Verona... Brookline...
This includes Interstate 44 between mile markers 38 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3694 9406 3728 9383 3727 9307 3693 9306
3693 9403
TIME...MOT...LOC 2345Z 282DEG 29KT 3707 9333
HAIL...1.25IN
WIND...60MPH
$$
Burchfield622
WWUS53 KSGF 280007
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
707 PM CDT SAT MAY 27 2017
MOC077-280016-
/O.CAN.KSGF.SV.W.0236.000000T0000Z-170528T0015Z/
Greene MO-
707 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 AM CDT for southwestern
Missouri.
LAT...LON 3694 9406 3710 9361 3709 9307 3693 9306
3693 9403
TIME...MOT...LOC 0006Z 281DEG 45KT 3702 9299
$$
MOC043-109-209-280015-
/O.CON.KSGF.SV.W.0236.000000T0000Z-170528T0015Z/
Christian MO-Stone MO-Lawrence MO-
707 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN CHRISTIAN...NORTHERN STONE AND SOUTHERN LAWRENCE
COUNTIES...
At 706 PM CDT, a severe thunderstorm was located near Sparta, or 11
miles east of Ozark, moving east at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nixa... Ozark...
Monett... Aurora...
Marionville... Clever...
Sparta... Pierce City...
Billings... Highlandville...
Fremont Hills... Verona...
Hurley... Selmore...
Christian Center... Linden...
Boaz...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 200 AM CDT for southwestern
Missouri.
LAT...LON 3694 9406 3710 9361 3709 9307 3693 9306
3693 9403
TIME...MOT...LOC 0006Z 281DEG 45KT 3702 9299
HAIL...1.25IN
WIND...60MPH
$$
BurchfieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:50 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 27, 3:50 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
350 PM CDT Sat May 27 2017
.SHORT TERM...(This evening through Sunday)
Issued at 252 PM CDT Sat May 27 2017
Convection has been ongoing across the area for a couple of hours
now. Surface boundary extends from southern Illinois across
southern Missouri to a surface low over north-central Oklahoma.
The environment is extremely unstable with SBCAPE from our 18z
sounding over 5000 J/kg and 0-6km shear at around 50 kts. This
initial round is starting to become more linear with outflow
pushing the boundary southward.
The second round looks to be developing both in southeast Kansas
and northeast Oklahoma per SPC discussions. Will need to monitor
this closely as models...such as the HRRR...are tending to keep
the convection tied to the surface boundary. If this were to
materialize...would need to monitor for training of cells and
locally heavy rainfall along this east-west boundary.
Surface front will begin to push through the area during the
morning hours on Sunday. Rain should be out of all but south-
central Missouri by Sunday afternoon.
.LONG TERM...(Sunday Night through Saturday)
Issued at 252 PM CDT Sat May 27 2017
The upper level system then remains across the northern Great
Lakes region through Tuesday before an upper level ridge over the
western states begins to push it eastward. This will keep us in
northwest flow for the first half of the forecast period. Monday
and Tuesday should be dry but conditions will become unsettled
from Wednesday on.
By Thursday...an upper level trough begins to move out of the
desert southwest which will once again increase our rain chances.
Temperatures during the period will be at or slightly above
seasonal normals with highs in the 70s and 80s and lows in the 50s
and 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017
Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.
Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, May 27, 4:24 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 424 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 424 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will continue to impact the Ozarks late this afternoon into tonight as very strong instability and wind shear remain in place ahead of a surface boundary. The potential exists for supercell thunderstorms as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. The storms will eventually become more linear in nature as the cold pool develops and will become capable of producing widespread damaging wind gusts. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. This has the potential to produce power outages. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. A Flash Flood Watch is in effect through 7 AM Sunday. Localized rainfall amounts of up to 4 inches will be possible if training storms develop. Those with outdoor plans tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, May 27, 5:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG MCCUNE 37.35N 95.02W
05/27/2017 CRAWFORD KS PUBLIC
DAMAGE NORTHEAST OF MCCUNE. REPORTS OF A
BARN BLOWN OVER. METAL ACROSS THE FIELD.
THERE WAS SOME FLASH FLOODING BUT MINOR. VIA
SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
&&
TEOLocal storm report, May 27, 5:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 N CAMDENTON 38.02N 92.74W
05/27/2017 M1.00 INCH CAMDEN MO TRAINED SPOTTER
1.00 INCH HAIL OBSERVED BY TRAINED SPOTTER.
&&
TEOLocal storm report, May 27, 6:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 WNW WEBB CITY 37.15N 94.50W
05/27/2017 E1.00 INCH JASPER MO ASOS
ATC REPORTED 1.00 INCH HAIL.
&&
TEOLocal storm report, May 27, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL ROLLA 37.95N 91.77W
05/27/2017 E0.75 INCH PHELPS MO TRAINED SPOTTER
DIME SIZE HAIL.
&&
TEOLocal storm report, May 27, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL ASH GROVE 37.32N 93.58W
05/27/2017 E0.75 INCH GREENE MO EMERGENCY MNGR
ASH GROVE HAS DIME SIZE HAIL.
&&
TEOLocal storm report, May 27, 6:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL HALLTOWN 37.19N 93.63W
05/27/2017 E1.00 INCH LAWRENCE MO EMERGENCY MNGR
QUARTER SIZE HAIL IN HALLTOWN.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.